# SDR DL76G001389

- Difficulty date: July 23, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 5,717 hours, 936 cycles
- Engine: Ge CF680C2B6F
- Engine time: 5,717 hours, 936 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 3TL323D
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

DURING RIGHT ENGINE START DURING TAXI OUT, RT ENG STARTED NORMALLY AND STAB FOR AT LEAST 10 SECONDS, RT ENGINE ROLLED BACK AND SHUT DOWN.  REPLACED RT ENGINE SPAR VALVE AND FUEL CUTOFF SWITCH.
